Please use this identifier to cite or link to this item: https://ah.nccu.edu.tw/handle/140.119/18804


Title: Dominated Ergodic Theorems for U-Statistics and Related Statistics
Authors: 林光賢
Date: 1977-12
Issue Date: 2008-12-24 13:36:38 (UTC+8)
Relation: Bulletin of the Institute of Mathematics Academia Sinica,5(2),299-304
Data Type: article
Appears in Collections:[應用數學系] 期刊論文

Files in This Item:

There are no files associated with this item.



All items in 學術集成 are protected by copyright, with all rights reserved.


社群 sharing